3 doctors weighed in:

Started compounded t4 2.5 weeks ago for Hashimoto's.Resting HR has dropped to 50. Thyroid levels high normal. Weak and dizzy at times. Dangerous?

3 doctors weighed in
Dr. Alvin Lin
Internal Medicine - Geriatrics
2 doctors agree

In brief: Something's not rite

Hypothyroidism (low active thyroid) is treated w/levothyroxine (T4) which is prescribed either "synthetic" or "natural" aka Armour (dried pigs' thyroid).
Given those two options, I'd recommend staying away from compounded T4. Regardless, hypothyroidism includes slow heart rate so taking T4 should raise, not lower. Proper dosing shouldn't make you weak or dizzy so it's imperative you see your doc.

In brief: Something's not rite

Hypothyroidism (low active thyroid) is treated w/levothyroxine (T4) which is prescribed either "synthetic" or "natural" aka Armour (dried pigs' thyroid).
Given those two options, I'd recommend staying away from compounded T4. Regardless, hypothyroidism includes slow heart rate so taking T4 should raise, not lower. Proper dosing shouldn't make you weak or dizzy so it's imperative you see your doc.
Dr. Alvin Lin
Dr. Alvin Lin
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors